# SDR YENA2025091700944

- Difficulty date: September 15, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 02848
- Aircraft time: 71,969 hours, 25,487 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#172, FLL-LGA. CABIN CREW REPORTED FUMES DURING DESCENT IN ROWS 10-15. SMELL OF CHEMICALS OR DIRTY SOCKS; COMPLIED WITH INO NOTICE 2017-T015, ACCOMPLISHED ECS DECONTAMINATION AND REPLACED HEPA FILTERS AND OZONE FILTERS, REF PAGE 4527976 AND 4527977. A/C OK FOR CONT SVC. LEVEL B ECS DECONTAMINATION WAS ACCOMPLISHED.
